# SDR DU4R2007032

- Difficulty date: January 7, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 47,715 hours, 21,659 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 620-640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT SKIN HAS DENT BETWEEN FRAME 620 TO 640, S-17-18 LT SIDE.  CUT OUT DENTED AREA.  HFEC CUT OUT IAW B757 SRM 51-20-02 AND NDT MANUAL.  FABRICATED AND INSTALLED  DOUBLER AND FILLER 5.00" ROUND FROM 2024-T3 .040" IAW B757 SRM 53-00-01 AND NDT MANUAL PT 6 51-00-19.
